ITEM METADATA RECORD
Title: Varying weights for orthogonal polynomials with monotonically varying recurrence coefficients
Authors: Aptekarev, A.I.
Geronimo, J.S
Van Assche, Walter # ×
Issue Date: Feb-2008
Publisher: Academic Press
Series Title: Journal of approximation theory vol:150 issue:2 pages:214-238
Abstract: We consider orthogonal polynomials P_{n,N}, where n is the degree of the polynomial and N is a discrete parameter. These polynomials are orthogonal with respect to a varying weight W_N which depends on the parameter N and they satisfy a recurrence relation with varying recurrence coefficients which we assume to be varying monotonically as N tends to infinity. We establish the existence of the limit of W_N^{1/N} and link this limit to an external field for an equilibrium problem in logarithmic potential theory.
ISSN: 0021-9045
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science